Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Mitral and aortic valves replaced in an open heart surgery. Having excessive sweating and pins and needles sensation on the left hand. Should be worried?

My wife had an open heart surgery in May 2009. Two valves were replaced i.e. Mitrial and Aortic. Metal valves were placed in. Now, after 3 years, often in hot humid weather she has pins and needles sensation in her left hand with heavy sweating. Sometimes she feels numbness in her left hand and sweats too. Then after 1 or two minutes she is fine. Please advise what is actually happening and whom should we see for medical attention. Thanks a lot.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Acupressure Specialist 's  Response
Acupressure therapy;-
when your wife get sweating and pin or needle sensation, ask her to massage both palm with each other for ten minute ., hope she will feel nice shortly.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor